# SDR CA961120010

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 206005
- Condition: Unmodified
- Location: Outlet Port
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MODIFICATION OF OUTLET BLEED PORT NOT INSTALLED. THIS CONDITION COULD LEAD TO ENGINE FLAME OUT (REF: BELL ASB 206-86-34).
